# SDR SWAA2021080316133

- Difficulty date: September 11, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT FROM MATERIAS AWM SHEET 2024-T3 CLAD 0.80' PO #2019-600941 IAW B737-700 DWG 453A2610 REV E AND SRM 51-10-02
